# SDR ASAA2023122248170

- Difficulty date: December 22, 2023
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5391160020300
- Condition: Corroded
- Location: Frm 30-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 407; (75078) CORROSION ON FWD CARGO FR 31 LH AND RH LATERAL FLOOR SUPPORTS GROUNDED - YES. REMOVED CORROSION RH FLOOR SUPPORT ORIG .0394 MATERIAL LOSS .0197 REMAINING .0197 REMOVED CORROSION ON LH FLOOR SUPPORT ORIG .0394 MATERIAL LOSS .0195 REMAINING .0199 BOTH FOUND TO BE OUT OF LIMITS NET A320 SRM 51-73-00/001 REMOVED AND REPLACED BOTH FLOOR SUPPORTS REF AIRBUS DWG D53915500 ISSUE K.
